# SDR ASOA2015112914170

- Difficulty date: November 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL SEGMENT, RBL9 485-581 CORRODED SEVERAL AREAS.  REMOVED CORRODED SEAT RAIL AT RBL9 FS485-581 IAW AMM 53-00-49-000-801 A07.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801 A07 AND COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M AS WRITTEN.
